# SDR USAAD96181

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Loose
- Location: Access Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1090 - BOS-CLT - AFTER TAKEOFF, ACCESS DOOR LIGHT CAME ON.  RETURNED TO FIELD.  RESECURED LOOSE LATCH.  CHECKS GOOD.  (M)
